# SDR F3LA2013112200936

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 29,241 hours, 11,379 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 29,240 hours, 14,385 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 8061535
- Part serial: WYGA6829
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,243 hours, 15,205 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: K

## Discrepancy

LEVEL AT FL 270 ON DESCENT, ENG NR 1 & GEN NR 1 DISCONNECTED, FOLLOWED BY ENG 1 ROLL BACK WITH ENG FAIL, ECAM ACTION.  STARTED ECAM ACTION & ENG RESTARTED.  NO INDICATION THAT THIS HAPPEN ON ECAM EXCEPT ENG 1 HP FUEL VLV PULLS UPON WHEN RECALL BUTTON PUSHED AFTER UNEVENTFUL LANDING.  R & R NR1 ENG HMU.  OPERATIONAL TEST MINIMUM IDLE LEAK CHECKED NORMAL IAW AMM 73-21-10-PB 401.
